MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a material tear occurred.A pulse field ablation (pfa) procedure for pulmonary vein isolation was performed using a farawave catheter and intellamap orion catheter.The intellamap orion catheter was used to acquire pre and post ablation maps of the left atrium.Pre mapping of the right atrium near the superior vena cava was completed and ablation was performed.During post mapping of the right atrium the coating of the intellamap orion catheter at the flexion point was found to be torn.The intellamap orion catheter was replaced with a new intellamap orion catheter and the procedure successfully concluded.No patient complications were reported.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device history record review: a review was completed of the device history records (dhr) for the intellamap orion catheter upn #m004rc64s0 batch #0038011897.The intellamap orion catheter was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Device technical analysis: the intellamap orion catheter was discarded at the healthcare facility, therefore returned device analysis could not be performed.Labeling review: there was no evidence to suggest the device was used in a manner inconsistent with the labeling.Investigation conclusion: bsc has assigned an investigation conclusion code of unable to exclude device problem.It was reported that during a pulse field ablation procedure a material tear was identified on the intellamap orion catheter while the catheter was in the patient anatomy.The procedure was completed using a new intellamap orion catheter.As the device was not returned for analysis, the reported material tear could not be confirmed.Risk review: a review of the orion hazard analysis was completed and confirmed that the event of catheter shaft tears/rips/holes/separated device material was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24415305
Report Number2124215-2026-09791
Device Sequence Number5939253
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)270523(10)38011897
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0038011897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown